Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 87, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 18, 2013, 8:29 PM PST. It took effect at Nov 19, 2013, 2:00 AM PST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2013, 8:29 PM PST (04:29 UTC)
- In effect from
- Nov 19, 2013, 2:00 AM PST
- Expired
- Nov 19, 2013, 3:00 PM PST
- In force
- 13 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
093 WHUS76 KEKA 190429 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 829 PM PST MON NOV 18 2013 PZZ470-191230- /O.UPG.KEKA.SC.Y.0086.000000T0000Z-131119T1700Z/ /O.NEW.KEKA.GL.W.0029.131119T0429Z-131119T1000Z/ /O.NEW.KEKA.SC.Y.0087.131119T1000Z-131119T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 829 PM PST MON NOV 18 2013 ...GALE WARNING IN EFFECT UNTIL 2 AM TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 9 AM TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM PST TUESDAY. * WINDS...S 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. WINDS WILL EASE ON TUE TO 10 TO 20 KT. * WAVES...STEEP SHORT PERIOD SOUTHERLY WAVES OF 9 TO 11 FT AT 7 SECONDS THROUGH THE NIGHT...ACCOMPANIED BY NW WAVES OF 5 FT AT 11 SECONDS. WAVES WILL SUBSIDE TUESDAY INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-191230- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131119T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 829 PM PST MON NOV 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM TUESDAY... * WINDS...S 15 TO 20 KT WITH GUSTS TO 30 KT THROUGH TUESDAY MORNING. HIGHER GUSTS POSSIBLE AROUND CAPE MENDOCINO AND PT ST GEORGE. * WAVES...STEEP SHORT PERIOD SOUTHWEST WAVES WILL CONTINUE TO BUILD THIS EVENING TO 7 FT AT 7 SECONDS. THESE WAVES WILL BE ACCOMPANIED BY NW WAVES OF 4 FT AT 11 SECONDS. STEEP WAVES WILL SUBSIDE ON TUESDAY FOLLOWING EASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-191230- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131119T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 829 PM PST MON NOV 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM TUESDAY... * WINDS...S WINDS 15 TO 25 KT WITH GUSTS TO 30 KT OVERNIGHT. HIGHER GUSTS LIKELY NEAR CAPE MENDOCINO. WINDS WILL EASE ON TUE. * WAVES...STEEP SOUTHERLY WAVES OF 6 FT AT 6 SECONDS...AND NW 5 FT AT 11 SECONDS TONIGHT. STEEP WAVES WILL SUBSIDE ON TUESDAY FOLLOWING EASING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
077 WHUS76 KEKA 191026 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 AM PST TUE NOV 19 2013 PZZ470-191830- /O.EXP.KEKA.GL.W.0029.000000T0000Z-131119T1000Z/ /O.CON.KEKA.SC.Y.0087.000000T0000Z-131119T1700Z/ /O.NEW.KEKA.GL.A.0023.131120T2300Z-131122T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 226 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT EARLY THIS MORNING. WINDS WILL EASE LATE THIS MORNING INTO THIS AFTERNOON. WINDS WILL BECOME N AND INCREASE TO 15 TO 30 KT WITH GUSTS TO 40 KT WED AND THU. * WAVES...STEEP SHORT PERIOD SW WAVES 6 TO 8 FT AT 7 SECONDS AND NW WAVES AROUND 6 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE INTO THIS AFTERNOON. N WAVES WILL BUILD TO 10 TO 12 FT AT 8 SECONDS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-191700- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131119T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT EARLY THIS MORNING. WINDS WILL EASE LATE THIS MORNING INTO THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 5 FT AT 7 SECONDS AND NW WAVES AROUND 5 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-191700- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131119T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT EARLY THIS MORNING. WINDS WILL EASE LATE THIS MORNING INTO THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 5 FT AT 7 SECONDS AND NW WAVES AROUND 4 FT AT 14 SECONDS. THE SW WAVES WILL SUBSIDE INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
691 WHUS76 KEKA 191650 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 AM PST TUE NOV 19 2013 PZZ470-200100- /O.EXT.KEKA.SC.Y.0087.000000T0000Z-131119T2300Z/ /O.CON.KEKA.GL.A.0023.131120T2300Z-131122T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS...S 10 TO 20 KT. WINDS WILL EASE INTO THIS AFTERNOON. WINDS WILL BECOME N AND INCREASE TO 15 TO 30 KT WITH GUSTS TO 40 KT WED AND THU. * WAVES...STEEP SHORT PERIOD SW WAVES 6 TO 8 FT AT 7 SECONDS AND NW WAVES AROUND 6 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS AFTERNOON. N WAVES WILL BUILD TO 10 TO 12 FT AT 8 SECONDS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-192300- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-131119T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 850 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH EARLY THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 6 FT AT 7 SECONDS AND NW WAVES AROUND 5 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-192300- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-131119T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT. WINDS WILL EASE INTO THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 7 FT AT 7 SECONDS AND NW WAVES AROUND 4 FT AT 12 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
499 WHUS76 KEKA 191832 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1032 AM PST TUE NOV 19 2013 PZZ455-200100- /O.EXB.KEKA.SC.Y.0086.000000T0000Z-131120T0100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1032 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 6 FT AT 7 SECONDS AND NW WAVES AROUND 5 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-200245- /O.CON.KEKA.SC.Y.0087.000000T0000Z-131119T2300Z/ /O.CON.KEKA.GL.A.0023.131120T2300Z-131122T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1032 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. * WINDS...S 10 TO 20 KT. WINDS WILL EASE INTO THIS AFTERNOON. WINDS WILL BECOME N AND INCREASE TO 15 TO 30 KT WITH GUSTS TO 40 KT WED AND THU. * WAVES...STEEP SHORT PERIOD SW WAVES 6 TO 8 FT AT 7 SECONDS AND NW WAVES AROUND 6 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS AFTERNOON. N WAVES WILL BUILD TO 10 TO 12 FT AT 8 SECONDS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-192300- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131119T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1032 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THROUGH EARLY THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 6 FT AT 7 SECONDS AND NW WAVES AROUND 5 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-192300- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131119T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1032 AM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT. WINDS WILL EASE INTO THIS AFTERNOON. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 7 FT AT 7 SECONDS AND NW WAVES AROUND 4 FT AT 12 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
291 WHUS76 KEKA 192246 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PST TUE NOV 19 2013 PZZ470-200700- /O.EXP.KEKA.SC.Y.0087.000000T0000Z-131119T2300Z/ /O.NEW.KEKA.SC.Y.0088.131120T1100Z-131120T2300Z/ /O.UPG.KEKA.GL.A.0023.131120T2300Z-131122T0500Z/ /O.NEW.KEKA.GL.W.0030.131120T2300Z-131122T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PST THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...BECOMING N AND INCREASING OVERNIGHT TO 15 TO 30 KT WITH GUSTS TO 40 KT WED AND THU. A FEW GUSTS TO 45 KT WILL BE POSSIBLE IN THE FAR WESTERN PORTION. * WAVES...N WAVES WILL BUILD TO 10 TO 14 FT AT 7 TO 9 SECONDS WED AND THU WITH THE HIGHEST WAVES ACROSS THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-200700- /O.EXP.KEKA.SC.Y.0086.000000T0000Z-131119T2300Z/ /O.NEW.KEKA.SC.Y.0088.131120T1700Z-131121T0500Z/ /O.NEW.KEKA.GL.A.0024.131121T0500Z-131122T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. * WINDS...BECOMING N AND INCREASING WED TO 15 TO 30 KT WITH GUSTS TO 40 KT WED NIGHT AND THU. A FEW GUSTS TO 45 KT WILL BE POSSIBLE IN THE FAR WESTERN PORTION. * WAVES...N WAVES WILL BUILD TO 10 TO 14 FT AT 7 TO 9 SECONDS WED EVENING THROUGH THU WITH THE HIGHEST WAVES ACROSS THE WESTERN PORTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-200000- /O.EXP.KEKA.SC.Y.0086.000000T0000Z-131119T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 PM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. $$ PZZ455-200100- /O.CON.KEKA.SC.Y.0086.000000T0000Z-131120T0100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 PM PST TUE NOV 19 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...STEEP SHORT PERIOD SW WAVES AROUND 6 FT AT 7 SECONDS AND NW WAVES AROUND 5 FT AT 11 SECONDS. THE SW WAVES WILL SUBSIDE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 3:30 PM PST, 4 hours 59 minutes earlier.
Area forecast discussion, Nov 18, 3:30 PM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
330 PM PST MON NOV 18 2013
.SYNOPSIS...A STORM SYSTEM APPROACHING THE AREA WILL BRING
INCREASING SOUTHERLY WINDS AND SIGNIFICANT RAINFALL TO NORTHERN
CALIFORNIA THROUGH MID-WEEK. RAINFALL WILL BECOME MORE SHOWERY ON
WEDNESDAY...THEN COME TO AN END WEDNESDAY NIGHT. DRY WEATHER WITH
MILD TO WARM DAYS AND COOL NIGHTS WILL ROUND OUT THE WORK WEEK.
&&
.DISCUSSION...UPSTREAM SHORTWAVE HAS WEAKENED DURING THE LAST
SEVERAL HOURS AS NOTED ON EPAC H2O VAPOR SATELLITE LOOP. HOWEVER...
THE FEATURE HAS TAPPED INTO AN ELONGATED FEED OF TROPICAL MOISTURE.
ELEVATED RADAR ECHOES WERE NOTED EARLIER OFFSHORE...AND THESE WERE
LIKELY MOSTLY VIRGA. HEAVIER AND MORE WIDESPREAD ECHOES ARE
PRESENTLY NOTED FROM ABOUT 10 NM OFFSHORE KCEC TO ABOUT 50 NM
OFFSHORE CAPE MENDOCINO. MEASURABLE RAINFALL IS ALSO BEGINNING TO
FALL AT COOSKIE MOUNTAIN IN SW HUMBOLDT COUNTY. THIS IS ON TRACK
WITH FORECAST TIMING...AND ONLY MINOR MODIFICATIONS TO THE FORECAST
HAVE BEEN MADE.
PERIODS OF LIGHT TO MODERATE RAIN ARE EXPECTED DURING THIS EVENT.
SOME BURSTS OF LOCALLY HEAVY RAINFALL ARE POSSIBLE...MAINLY FORCED
BY SOME POSITIVE VORTICITY ADVECTION IN OTHERWISE NEARLY ZONAL FLOW.
S WINDS DURING MUCH OF THE EVENT WILL LEAD TO RAIN SHADOWING EFFECT
NEAR HUMBOLDT BAY ALONG WITH HIGHER TOTALS OVER THE KING RANGE OF SW
HUMBOLDT COUNTY. OVERALL...THE DEEPEST FEED OF MOISTURE WILL BEGIN
ALONG THE REDWOOD COAST TONIGHT AND SHIFT TO THE S PORTION OF THE
AREA ON TUE WITH ANOTHER BURST OF MOISTURE IMPACTING THE N 1/2 OF
THE FORECAST AREA TUE EVENING AND NIGHT.
RAINS WILL BECOME MORE SHOWERY ON WED AND WIND DOWN BY WED NIGHT.
SNOW LEVELS WILL REMAIN FAIRLY HIGH THRU THIS EVENT WITH MEASURABLE
AMOUNTS MOSTLY CONFINED TO HIGHEST ELEVATIONS OF THE TRINITY HORN.
DRY WX WILL RETURN LATE IN THE WEEK AND INTO THE WEEKEND WITH MILD
TO WARM DAYTIME HIGHS AND CRISP NIGHTS.
&&
.AVIATION...VFR CONDITIONS THIS AFTERNOON WILL DETERIORATE TO MVFR
AND EVENTUALLY SOME IFR AS RAIN EXPANDS OVER THE REGION AHEAD OF A
COLD FRONT. RAIN WILL BE HEAVY AT TIMES ESPECIALLY IN COASTAL AREAS
AND COASTAL RIDGES. RAIN WILL EXPAND SOUTH OVERNIGHT LEADING TO
LOWERING CIGS AT UKI LATER TONIGHT. LOW CIGS AND VSBYS WILL LIKELY
CONTINUE TUESDAY MORNING AS LOW LEVEL MOISTURE REMAINS SOCKED IN
OVER THE AREA. AS THE COLD FRONT MOVES SOUTH OF COASTAL HUMBOLDT
AND DEL NORTE COUNTIES...SOME IMPROVING CONDITIONS MAY OCCUR FOR A
BRIEF PERIOD LATE TUESDAY MORNING OR EARLY TUESDAY AFTERNOON...BUT
SHOULD DETERIORATE AGAIN AS AN AREA LOW PRESSURE SLIDES SOUTHEAST
INTO THE AREA IN THE AFTERNOON. RPA
&&
.MARINE...WEST-NORTHWESTERLY SWELL CONTINUES TO MOVE THROUGH THE
WATERS THIS AFTERNOON AS SOUTHERLY WINDS INCREASE AHEAD OF A
MODERATELY STRONG FRONT. A FEW GUSTS OVER GALE FORCE WILL BE
POSSIBLE IN THE NORTHERN HALF OF THE NORTHERN OUTER WATERS THIS
EVENING AND TONIGHT BEFORE THE FRONT MOVES THROUGH...HOWEVER
GENERALLY CONDITIONS SHOULD REMAIN BELOW GALE. THUS SMALL CRAFTS
HAVE BEEN CONTINUED WITH THIS UPDATE FOR ALL ZONES EXCEPT FOR THE
SOUTHERN INNER WATERS WHERE WINDS AND SEAS WILL REMAIN BELOW
CRITERIA. AN AREA OF LOW PRESSURE WILL MOVE DOWN THE COAST ON
TUESDAY KEEPING LIGHT SOUTHERLIES IN THE WATERS THROUGH THE DAY. THE
STEEP SHORT PERIOD SEAS BUILDING IN RESPONSE TO THE SOUTHERLY WINDS
TONIGHT WILL DECAY THROUGH THE DAY TUESDAY LEAVING CONDITIONS BELOW
SMALL CRAFT ACROSS THE COASTAL WATERS BY LATE TUESDAY MORNING.
AT THE SAME TIME AS AN UPPER LEVEL LOW DIGS OVER THE SOUTHERN
CALIFORNIA COAST TUESDAY THROUGH THURSDAY...SURFACE HIGH PRESSURE
WILL BUILD OVER THE NORTHEASTERN PACIFIC OCEAN. THIS WILL COMPACT
THE PRESSURE GRADIENT OVER THE NORTHWEST CALIFORNIA COASTAL WATERS
LEADING TO THE DEVELOPMENT OF STRONG NORTHERLY WINDS BEGINNING
TUESDAY NIGHT. MODEL GUIDANCE INDICATES STEEP SHORT PERIOD SEAS WILL
DEVELOP ACROSS THE OUTER PORTION OF THE WATERS IN RESPONSE TO THE
STRONG NORTHERLY WINDS AND WILL LIKELY PEAK OVER 10 FT. WINDS AND
SEAS WILL DIMINISH LATE IN THE WEEK INTO NEXT WEEKEND. RPA
&&
.HYDROLOGY...THROUGH WEDNESDAY...STILL EXPECTING RAINFALL TOTALS
OF 1/2" TO 1" AROUND HUMBOLDT BAY ALONG WITH FAR INLAND VALLEYS OF
MENDOCINO AND S TRINITY COUNTIES...1 TO 2" IN PORTIONS OF THE
REDWOOD INTERIOR...AND 2" TO 3" IN FAVORED TERRAIN OF DEL NORTE
AND SW HUMBOLDT COUNTIES. LOCALLY HIGHER AMOUNTS ARE CERTAINLY
POSSIBLE. LOCAL RIVERS ARE EXPECTED EXPERIENCE MODEST RISES IN
RESPONSE...BUT STILL REMAIN FAR BELOW FLOOD LEVELS. SOME LOCAL
STREET FLOODING IS POSSIBLE WITH HEAVIER RAINS...PARTICULARLY IN
POOR DRAINAGE AREAS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM TUE PZZ450.
SMALL CRAFT ADVISORY UNTIL 9 AM TUE PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 18, 3:45 PM PST, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 345 PM PST MON NOV 18 2013 CAZ002-076-191315- MENDOCINO COAST-MENDOCINO INTERIOR- 345 PM PST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT. SNOW LEVELS WILL BE 6500 TO 8000 FEET. LOCAL STREET FLOODING IS POSSIBLE DURING THE HEAVIEST RAIN. GUSTY SOUTH WINDS ARE EXPECTED WITH THIS SYSTEM...ESPECIALLY NEAR THE COAST. GUSTS TO 30 MPH ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF MODERATE TO HEAVY RAIN ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. STORM TOTALS OF A HALF INCH TO 1 INCH ARE LIKELY. SNOW LEVELS WILL BE 6500 TO 8000 FEET. LOCAL STREET FLOODING IS POSSIBLE DURING THE HEAVIEST RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-003-191315- REDWOOD COAST-NORTH COAST INTERIOR- 345 PM PST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT. SNOW LEVELS WILL BE 6500 TO 8000 FEET. LOCAL STREET FLOODING IS POSSIBLE DURING THE HEAVIEST RAIN. GUSTY SOUTH WINDS ARE EXPECTED WITH THIS SYSTEM...ESPECIALLY NEAR THE COAST AND OVER THE RIDGES. GUSTS AS HIGH AS 35 MPH ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF MODERATE TO HEAVY RAIN ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. STORM TOTALS OF 1 TO 2 INCHES ARE LIKELY WITH 2 TO 3 INCHES POSSIBLE IN FAVORED TERRAIN OF DEL NORTE COUNTY AS WELL AS ALONG THE KING RANGE. SNOW LEVELS WILL BE 6500 TO 8000 FEET. LOCAL STREET FLOODING IS POSSIBLE DURING THE HEAVIEST RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-191315- UPPER TRINITY RIVER- 345 PM PST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN IS EXPECTED TONIGHT. SNOW LEVELS WILL BE 6500 TO 8000 FEET. LOCAL STREET FLOODING IS POSSIBLE DURING THE HEAVIEST RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF MODERATE TO HEAVY RAIN ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT. STORM TOTALS OF A HALF INCH TO 1 INCH ARE LIKELY. SNOW LEVELS WILL BE 6500 TO 8000 FEET. LOCAL STREET FLOODING IS POSSIBLE DURING THE HEAVIEST RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 8:29 PM PST | Gale Warning | EKA | 6 hr | |
| Nov 19, 2:26 AM PST | Gale Watch | EKA | 12 hr | |
| Nov 19, 2:46 PM PST | Gale Watch | EKA | 18 hr | |
| Nov 19, 2:46 PM PST | Gale Warning | EKA | 54 hr | |
| Nov 19, 2:46 PM PST | Small Craft Advisory | EKA | 3 days |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.